Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Errata to: ``The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations'' [Proc. Amer. Math. Soc. 88 (1983), no. 4, 701-707; MR0702303 (84j:57030)]


Authors: A. Assadi and D. Burghelea
Journal: Proc. Amer. Math. Soc. 94 (1985), 187
MSC: Primary 57S17; Secondary 57S10
DOI: https://doi.org/10.1090/S0002-9939-1985-0781079-6
Original Article: Proc. Amer. Math. Soc. 88 (1983), 701-707.
MathSciNet review: 781079
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A, S] A. Assadi and D. Burghelea, The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations, Proc. Amer. Math. Soc. 88 (1983), 701-707. MR 702303 (84j:57030)
  • [K, S] R. Kirby and L. Siebenmann, Normal bundles for codimension 2 locally flat embeddings, Proc. Topology Conf. (Park City, Utah, 1974), Lecture Notes in Math., vol. 438, Springer, New York, 1975, pp. 310-324. MR 0400237 (53:4072)
  • [R] D. Ruberman, Locally flat surfaces in four manifolds have normal bundles (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 57S10

Retrieve articles in all journals with MSC: 57S17, 57S10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0781079-6
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society